# SDR TIMA20171207017

- Difficulty date: December 7, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech 99
- Aircraft serial: U159
- Aircraft time: 39,422 hours, 62,501 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5012016039
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD 92-15-13 INSPECTION 1 INCH CRACK WAS LOCATED IN THE LT ANGLE AT FS 207.
